|What is Cepax
Sep 9, 2004
Cepax is an antibiotic my Dr. prescribed to treat cellulitis in both legs.
| Response from Dr. Henry
If you are still very nauseated since starting the Cepax there indeed is a concern that perhaps there is a drug interaction going on or you have a specific problem with Cepax. You need to discuss with your doc immediately to see what other options you have. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Bumps After Anal Sex Top Sign Of HIV AIDS
- Do Condoms Prevent Genital Warts?
- Does Monistat Cure Vaginal Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.